MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G13495
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient code: no information regarding the event has been provided.Device code: material separation is not listed in the instructions for use (ifu).The event is currently under investigation.A supplemental report will be submitted upon completion.
 
Event or Problem Description
As reported to customer relations, the performer introducer appeared to be leaking blood out of the valve during the procedure.Additional intervention or procedures were not conducted, and no adverse events have yet to be reported.
 
Additional Manufacturer Narrative
(b)(4).Investigation - evaluation: a review of the complaint history, device history record, instructions for use, manufacturing instructions, specifications, and quality control data was conducted during the investigation.The complaint device was not returned; therefore no physical examination could be performed.However, a document-based investigation was performed.There is no evidence to suggest the finished product was not made to specifications.Review of the device history record of the finished product shows no nonconforming events that would contribute to this failure mode.There was one other reported complaint for this lot number for an unrelated failure mode.Based on the information provided, no product returned, and the results of our investigation; a definitive root cause could not be determined.Measures have been previously initiated to address this issue.We will notify the appropriate personnel and continue to monitor for similar complaints.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6670890
Report Number1820334-2017-01573
Device Sequence Number10913543
Product Code DYB
UDI-Device Identifier00827002134959
UDI-Public(01)00827002134959(17)191104(10)7418794
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG13495
Device Catalogue NumberRYCFW-6.0-35-6-CW
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/14/2017
Supplement Date Received by Manufacturer10/05/2017
Initial Report FDA Received Date06/27/2017
Supplement Report FDA Received Date10/13/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;